Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

Lenalidomide induced late-onset acute respiratory distress syndrome Lenalidomidin İndüklediği Geç Başlangıçlı Akut Solunum Distresi

Adem Karaman, Mevlana Gül, Mücahit EMET, Buğra KERGET, IRMAK DURUR SUBAŞI, Fatih ALPER

EURASIAN JOURNAL OF MEDICINE Cilt 48 · Sayı 3 · ss. 228–229 · 01.10.2016
DOI ile aç

Özet

© 2016 by the Atatürk University School of Medicine.A 77-year-old man with multiple myeloma (MM) presented with shortness of breath to the emergency department. He also had history of chronic obstructive pulmonary disease, chronic pulmonary embolism and nephrectomy due to malignancy 10 years ago. He had been treated for 9 months with lenalidomide because of MM. He diagnosed with adult respiratory distress syndrome due to lenalidomide. We aimed to demonstrate late onset and destructive effects of lenalidomide on the lungs.

Anahtar kelimeler

Dyspnea Lenalidomide pulmonary toxicity side effect

Atıf için künye

Karaman, A., Gül, M., EMET, M., KERGET, B., DURUR SUBAŞI, I., & ALPER, F. (2016). Lenalidomide induced late-onset acute respiratory distress syndrome Lenalidomidin İndüklediği Geç Başlangıçlı Akut Solunum Distresi. EURASIAN JOURNAL OF MEDICINE, 48(3), 228–229. https://doi.org/10.5152/eurasianjmed.2015.0150

BibTeX
@article{karaman2016-230578,
  author = {Karaman, Adem and Gül, Mevlana and EMET, Mücahit and KERGET, Buğra and DURUR SUBAŞI, IRMAK and ALPER, Fatih},
  title = {Lenalidomide induced late-onset acute respiratory distress syndrome Lenalidomidin İndüklediği Geç Başlangıçlı Akut Solunum Distresi},
  journal = {EURASIAN JOURNAL OF MEDICINE},
  year = {2016},
  volume = {48},
  number = {3},
  pages = {228--229},
  issn = {1308-8734},
  doi = {10.5152/eurasianjmed.2015.0150},
  url = {https://akademik.atauni.edu.tr/yayinlar/230578-lenalidomide-induced-late-onset-acute-respiratory-distress-syndrome}
}